# SDR DHL9970517C

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FLIGHT ENGINEER SEAT TRACK FRAME CRACKED.  STOP DRILLED CRACK, HFEC, INSTALLED REPAIR PER SRM 51-30-3, 51-30-2.  N/R 5050.
